Alert archive / Ohio / Small Craft Advisories in 2017

Small Craft Advisory 74, NWS Cleveland, OH

October 10, 2017

NWS Cleveland, OH issued this small craft advisory at Oct 10, 2017, 3:46 PM EDT. It took effect at Oct 11, 2017, 3:00 AM EDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2017, 3:46 PM EDT (19:46 UTC)
In effect from
Oct 11, 2017, 3:00 AM EDT
Expired
Oct 12, 2017, 1:00 PM EDT
In force
34 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

182 
WHUS71 KCLE 101946
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
346 PM EDT TUE OCT 10 2017

LEZ142>149-110400-
/O.NEW.KCLE.SC.Y.0074.171011T0700Z-171012T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
346 PM EDT TUE OCT 10 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 4 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 4 AM
EDT THURSDAY.

* WINDS...NORTHEAST 15 TO 25 KNOTS TONIGHT INCREASING TO 30 KNOTS
  FOR WEDNESDAY. GUSTS UP TO 35 KNOTS.

* WAVES...BUILDING TO 4 TO 6 FEET TONIGHT AND 5 TO 8 FEET
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
8 follow-up statements
958 
WHUS71 KCLE 110112
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
912 PM EDT TUE OCT 10 2017

LEZ142>149-110915-
/O.CON.KCLE.SC.Y.0074.171011T0700Z-171012T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
912 PM EDT TUE OCT 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
4 AM EDT THURSDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS TONIGHT INCREASING TO 20 TO 30
  KNOTS FOR WEDNESDAY. GUSTS UP TO 35 KNOTS. 

* WAVES...BUILDING TO 4 TO 6 FEET TONIGHT AND 5 TO 8 FEET 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
770 
WHUS71 KCLE 110738
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
338 AM EDT WED OCT 11 2017


LEZ142>149-111545-
/O.CON.KCLE.SC.Y.0074.000000T0000Z-171012T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
338 AM EDT WED OCT 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
634 
WHUS71 KCLE 111419
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1019 AM EDT WED OCT 11 2017

LEZ142>149-112230-
/O.CON.KCLE.SC.Y.0074.000000T0000Z-171012T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1019 AM EDT WED OCT 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WINDS...NORTHEAST 20 TO 30 KNOTS.

* WAVES...5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
372 
WHUS71 KCLE 112020
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
420 PM EDT WED OCT 11 2017

LEZ142>149-120430-
/O.EXT.KCLE.SC.Y.0074.000000T0000Z-171012T1400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
420 PM EDT WED OCT 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY...

* WINDS...NORTHEAST 20 TO 30 KNOTS TONIGHT BECOMING EAST THURSDAY
  MORNING 15 TO 20 KNOTS.

* WAVES...5 TO 9 FEET SUBSIDING TO 3 TO 5 FEET THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
961 
WHUS71 KCLE 120104
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
904 PM EDT WED OCT 11 2017

LEZ142>149-120915-
/O.CON.KCLE.SC.Y.0074.000000T0000Z-171012T1400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
904 PM EDT WED OCT 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

* WINDS...NORTHEAST 20 TO 30 KNOTS TONIGHT BECOMING EAST 
  THURSDAY MORNING 15 TO 20 KNOTS. 

* WAVES...5 TO 9 FEET SUBSIDING TO 3 TO 5 FEET THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
363 
WHUS71 KCLE 120801
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
401 AM EDT THU OCT 12 2017

LEZ142>149-121400-
/O.CON.KCLE.SC.Y.0074.000000T0000Z-171012T1400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
401 AM EDT THU OCT 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS...NORTHEAST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS THIS
  MORNING.

* WAVES...3 TO 6 FEET THIS MORNING SUBSIDING TO 1 TO 3 FEET BY
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
133 
WHUS71 KCLE 121356
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
956 AM EDT THU OCT 12 2017

LEZ145>149-121500-
/O.CAN.KCLE.SC.Y.0074.000000T0000Z-171012T1400Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
956 AM EDT THU OCT 12 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY FROM VERMILION TO RIPLEY NEW YORK.

WINDS WILL BE FRO THE SOUTHEAST AT 10 TO 15 KNOTS THE REMAINDER OF
THE DAY. WAVES OF 2 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET.

$$

LEZ142>144-121700-
/O.EXT.KCLE.SC.Y.0074.000000T0000Z-171012T1700Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
956 AM EDT THU OCT 12 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WINDS...NORTHEAST 10 TO 20 KNOTS LATE MORNING DECREASING TO 5 
  TO 15 KNOTS THIS AFTERNOON.

* WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
331 
WHUS71 KCLE 121704
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
104 PM EDT THU OCT 12 2017

LEZ142>144-121815-
/O.EXP.KCLE.SC.Y.0074.000000T0000Z-171012T1700Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
104 PM EDT THU OCT 12 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

NORTHEAST WINDS WILL CONTINUE TO DIMINISH TO 5 TO 15 KNOTS AND
WAVES WILL SUBSIDE TO 1 TO 3 FEET. WINDS AND WAVES WILL REMAIN 
BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 10, 3:40 PM EDT, 6 minutes earlier.

Area forecast discussion, Oct 10, 3:40 PM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
340 PM EDT Tue Oct 10 2017

.SYNOPSIS...
Low pressure from the plains states will cross the Ohio Valley
tonight into Wednesday and weaken. High pressure will build across
eastern Canada and the eastern Great Lakes Thursday and Friday. The
next cold front will stall over the central Great Lakes on Saturday.
The front will then push across the area late Sunday or Sunday night
after a wave of low pressure develops over the Great Lakes.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
The closed low aloft is progged to open and move northeast across
the Great Lakes through Wednesday. The models are in pretty good
agreement that a surface low will reach west central Ohio Wednesday
morning. The weakening surface low will take a track across central
Ohio Wednesday and likely not survive its trip over the Appalachians
as it runs into high pressure and surface damming. The track
along I-70 or Route 30 would put the majority of the counties
into an ENE flow keeping it cooler especially along the
lakeshore and the Toledo area on Wednesday. Not overly confident
on the rainfall amounts as we go east on Wednesday since the
system will be weakening although there certainly is a good
chance for measurable rain at most locations. Ceilings will
lower and some additional showers and or drizzle may redevelop
Wednesday afternoon. Some of the meso models even hint at a
second round of showers or perhaps even a little thunder as the
upper trough crosses the area Wednesday afternoon. A few showers
or drizzle/fog could linger Wednesday night although
significant rain is unlikely. Lows in the 50s.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Some low level moisture will remain behind Thursday as the ridge
builds aloft, but a surface trough remains. Have drug out the slight
chance of a shower mention, but it really could end up just being a
continuation of patches of drizzle from Wednesday night. Will slowly
mix out that moisture and with the high building across the east and
southerly flow will go with a dry forecast for Friday and Saturday.
Temperatures will warm a few degrees each day through the short term
which still are running above normal.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
A wave of low pressure will move along a frontal boundary near Lake
Erie Sat night into Sun night pulling a trailing cold front across
the area. Fairly widespread shra/tsra should occur, especially in
the far north and with the cold frontal passage late Sun and early
Sun night.

Drier air should move in for Mon but an upper trough crossing the
area could still produce a few shra in the NE. High pressure with
dry wx expected Tue.

Temps will start out above normal Sat night and Sun then cool to
near to a little below normal for Mon and Tue.

&&

.AVIATION /18Z Tuesday THROUGH Sunday/...
Low pressure will move into west central Ohio Wedneday morning.
Clouds will increase and an ENE breeze will increase tonight which
should minimize the threat of any new fog or stratus forming
early tonight. Showers will develop across NW OH on toward
midnight or shortly after. Ceilings will come down to MVFR and
IFR within a few hours after the showers develop. The activity
will move east and spread across NE OH and NW PA on toward
daybreak and Wednesday morning. Thunder is possible but the odds
are not high enough at any given spot to be worth mentioning in
the forecast. The ENE wind will increase and become gusty on
Wednesday.

OUTLOOK...Non-VFR ceilings and vsby (fog/mist) possible
Wednesday night into Friday morning.

&&

.MARINE...
Have put up a small craft advisory for later tonight through
Wednesday night. Low pressure will be approaching northern Ohio for
Wednesday and then stall and weaken while remaining across the Upper
Ohio Valley. In the meantime gradient will tighten significantly
overnight and winds/waves will increase. Would have considered Gale
conditions if the low would have been deepening. But for now will
run with a 30 knot forecast for Wednesday. Then as high pressure
shifts and builds off of the New England coast, SE to S winds remain
elevated across the east half of the lake through Friday. The next
cold front will cross the Great Lakes Saturday, nearing and stalling
near Lake Erie Saturday night. Southwest flow ahead of this front
will then be variable and dependent upon the position of the front
for Sunday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 3 AM Wednesday to 4 AM EDT Thursday
     for LEZ142>149.

&&

SYNOPSIS...Kosarik
NEAR TERM...Kosarik
SHORT TERM...Oudeman
LONG TERM...Adams
AVIATION...Kosarik
MARINE...Oudeman
Hazardous weather outlook, Oct 10, 12:35 PM EDT, 3 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1235 PM EDT Tue Oct 10 2017

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-111645-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
1235 PM EDT Tue Oct 10 2017

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 1:53 AM EDTDense Fog AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Geauga, Holmes and 14 more8 hr

Nearby

Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.